# SDR DALA2014122206647

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,991 hours, 14,958 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Plate
- Condition: Gouged
- Location: Bearing Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER MAIN BEARING SUPPORT PLATE GOUGED.  R & R IAW SRM 51-10-30 AND DWG 5913121, REV D.
